MathSciNet Relay Station
MathSciNet bibliographic data
MR48857 14.0X
Zariski, Oscar Complete linear systems on normal varieties and a generalization of a lemma of Enriques-Severi. Ann. of Math. (2) 55, (1952). 552–592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement